# SDR DALA2025111908454

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 28,475 hours, 11,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE HAS CORROSION FROM STA 490 TO STA 500A. REMOVED AND REPLACED FWD CARGO R/H TRANSITION ANGLE FROM STA 490 TO STA 500A IAW B737-9 SRM 51-40-05 AND SRM 51-40-02.
